Poincaré automorphisms for nondegenerate CR quadrics.

Vladimir Ezov; Gerd Schmalz

Mathematische Annalen (1994)

  • Volume: 298, Issue: 1, page 79-88
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ezov, Vladimir, and Schmalz, Gerd. "Poincaré automorphisms for nondegenerate CR quadrics.." Mathematische Annalen 298.1 (1994): 79-88. <http://eudml.org/doc/165162>.

author = {Ezov, Vladimir, Schmalz, Gerd},
journal = {Mathematische Annalen},
keywords = {nondegenerate CR quadrics; Poincaré automorphisms},
number = {1},
pages = {79-88},
title = {Poincaré automorphisms for nondegenerate CR quadrics.},
url = {http://eudml.org/doc/165162},
volume = {298},
year = {1994},

AU - Ezov, Vladimir
AU - Schmalz, Gerd
TI - Poincaré automorphisms for nondegenerate CR quadrics.
JO - Mathematische Annalen
PY - 1994
VL - 298
IS - 1
SP - 79
EP - 88
KW - nondegenerate CR quadrics; Poincaré automorphisms
UR - http://eudml.org/doc/165162
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.